MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Dose escalation with Luspatercept

Home Demo forums Patient Message Board Dose escalation with Luspatercept

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #67587
    Theresa Petrone
    Participant

    6th dose of Luscpatercept next week. I have had debilitating fatigue and considering a drug holiday. 2 Questions:
    1. Has anyone on Luspatercept had a dose increase and experienced better symptoms and
    2. Has anyone stopped the drug, and restarted to feel better.

    Thank you ALL!!!

    #67603
    Sol Posner
    Participant

    Hi
    I was doing it every 3 weeks with the dosage increasing over time. Then I changed insurance and there was a gap of weeks where I noticed most of the side affects went away. They came back when I started it again. So now I wait 4-6 weeks between shots and the side affects are minimal which works a little better for me.

    #67608
    Theresa Petrone
    Participant

    Thank you, Sol. That is helpful information. I may do the same and extend the dose to minimize the fatigue.
    How long have you been on Luspatercept.

    I wish you a GREAT summer!

Viewing 3 posts - 1 through 3 (of 3 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert